# SDR SWAA2023032319390

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 55,987 hours, 29,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS: RIGHT OVERWING WALL PLASTIC EMERGENCY EXIT PLACARD MISSING.<[01] REINSTALLED RT OVERWING WALL EMERGENCY EXIT LENS PER M/M 33-51-01. OPS NORMAL.
